nicetamol 125 syrup 60ml
General | DR.REDDYS LABORATORIES LTD
0 likesShort Description:
Nicetamol 125 Syrup 60ml is used for General. This contains PARACETAMOL(ACETAMINOPHEN) 125 mg combination.
Combination:
PARACETAMOL(ACETAMINOPHEN) 125 mg
View Alternate₹108.57 ₹139.19 22% off
Out of Stock
Combination or description of products may vary from time to time as per product, batch or prevailing rules.